# SDR AUS20040215

- Difficulty date: March 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C87
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 50110242
- Condition: Corroded
- Location: Wing
- Part time: 13,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING AFT LOWER ATTACHMENT FITTING PN 5011024-2, LT WING AFT UPPER ATTACHMENT FITTING PN 5011023-1, RT WING AFT LOWER FITTING PN 5011024-2 AND RT WING AFT UPPER FITTING PN 5011023-1 ALL CONTAINED INTERGRANNULAR CORROSION.
